Divergence stability in connection with the -version of the finite element method
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 24 (1990) no. 6, pp. 737-764
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1990__24_6_737_0,
author = {Jensen, S. and Vogelius, M.},
title = {Divergence stability in connection with the $p$-version of the finite element method},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {737--764},
year = {1990},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {24},
number = {6},
mrnumber = {1080717},
zbl = {0717.65085},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_737_0/}
}
TY - JOUR AU - Jensen, S. AU - Vogelius, M. TI - Divergence stability in connection with the $p$-version of the finite element method JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1990 SP - 737 EP - 764 VL - 24 IS - 6 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_737_0/ LA - en ID - M2AN_1990__24_6_737_0 ER -
%0 Journal Article %A Jensen, S. %A Vogelius, M. %T Divergence stability in connection with the $p$-version of the finite element method %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1990 %P 737-764 %V 24 %N 6 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_737_0/ %G en %F M2AN_1990__24_6_737_0
Jensen, S.; Vogelius, M. Divergence stability in connection with the $p$-version of the finite element method. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 24 (1990) no. 6, pp. 737-764. http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_737_0/